MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 25MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 25MM; LPS AND S-ROM : KNEE ACCESSORY
Catalog Number 198707025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient continues to have recurrent infections and inflammation around patient's prosthesis even after multiple 2 stage revisions.The question has been raised as to whether patient is having a reaction to the metal.Therefore allergy testing is getting done for patient but for that patient needs to know the exact composition of implants so dermatology know what to test for.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the nature of the query is that this patient continues to have recurrent infections and inflammation around her prosthesis even after multiple 2 stage revisions.The question has been raised as to whether she is having a reaction to the metal.We are therefore getting allergy testing for her but we need to know the exact composition of what we have implanted so dermatology know what to test for.The product was not returned to j&j medtech orthopaedics, however photos were provided for review.See attachment (b)(4) fw miro uk_lps and composition mir#30376.The photographs attached were reviewed, however they do not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device product description: lps segmental component 25mm product code: 198707025 lot number: m7029h and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed as the photographs provided contained insufficient evidence of the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: lps segmental component 25mm product code: 198707025 lot number: m7029h and no non-conformances or manufacturing irregularities were identified.Device history batch: null.Device history review: a manufacturing record evaluation was performed for the finished device product description: lps segmental component 25mm product code: 198707025 lot number: m7029h and no non-conformances or manufacturing irregularities were identified.

Brand Name
LPS SEGMENTAL COMPONENT 25MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21314287
Report Number1818910-2025-02188
Device Sequence Number8151215
Product Code JWH
UDI-Device Identifier10603295078517
UDI-Public(01)10603295078517(17)340630(10)M7029H
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198707025
Device Lot NumberM7029H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown